Alert archive / Texas / High Wind Warnings in 2020
High Wind Warning 4, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Sep 27, 2020, 1:35 PM MDT for El Paso County, Hudspeth County, Texas; Otero County, New Mexico. It took effect at Sep 28, 2020, 2:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2020, 1:35 PM MDT (19:35 UTC)
- In effect from
- Sep 28, 2020, 2:00 AM MDT
- Expired
- Sep 28, 2020, 10:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Otero County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 86 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3674 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
587 WWUS74 KEPZ 271935 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 135 PM MDT Sun Sep 27 2020 NMZ417-TXZ420-422-281000- /O.NEW.KEPZ.HW.W.0004.200928T0800Z-200928T1600Z/ /O.EXT.KEPZ.WI.Y.0017.200928T0600Z-200928T0800Z/ Otero Mesa-Northern Hudspeth Highlands/Hueco Mountains- Southern Hudspeth Highlands- Including the cities of Crow Flats, Hueco Tanks, Loma Linda, and Sierra Blanca 135 PM MDT Sun Sep 27 2020 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM MDT MONDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 10 AM MDT MONDAY... * WHAT...As the strong coldfront approaches, NE winds will increase to 25 to 30 mph with gusts up to 45 mph to start. A couple hours later, winds strengthen to 30 to 40 mph with gusts up to 50 to 55 mph. The strongest winds will occur along the western slopes of area mountains, including the Hueco Mountains. Blowing dust is also expected. * WHERE...Hudspeth County, the Otero Mesa, and the Hueco Mountains * WHEN...The wind advisory begins at midnight tonight. At 2 AM MDT it is upgraded to a warning, which will last through 10 AM MDT Monday. * ADDITIONAL DETAILS...Expect the strongest winds to occur generally between 2am and 7am Monday. Gusty winds will blow around unsecured objects and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ413-TXZ418-419-421-423-424-281000- /O.CON.KEPZ.WI.Y.0017.200928T0600Z-200928T1600Z/ Southern Tularosa Basin-Western El Paso County- Eastern/Central El Paso County-Salt Basin- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, Fort Bliss, Cornudas, Dell City, Salt Flat, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 135 PM MDT Sun Sep 27 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT MONDAY... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph expected. Stronger winds gusts will occur along the western slopes of area mountains, including west El Paso, far eastern Las Cruces, and areas west of the Hueco Mountains. Blowing dust is also expected. * WHERE...Hudspeth County, the Otero Mesa, the southern half of the Tularosa Basin, and El Paso County, including the entire city of El Paso. * WHEN...From midnight tonight to 10 AM MDT Monday. * ADDITIONAL DETAILS...Expect the strongest winds to occur generally between 2am and 7am Monday. Gusty winds will blow around unsecured objects and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can create hazardous driving conditions, especially for high profile vehicles. Use extra caution while driving. Be sure to secure loose outdoor objects. Blowing dust will also be likely and may impact travel. If you encounter reduced visibility while driving, either slow your speed to match the conditions or pull completely off of the road, take your foot off the brakes and turn off your lights, and wait for conditions to improve. && $$ Dhuyvetter
2 follow-up statements
724 WWUS74 KEPZ 280127 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 727 PM MDT Sun Sep 27 2020 TXZ418-281600- /O.EXA.KEPZ.HW.W.0004.200928T0800Z-200928T1600Z/ /O.EXT.KEPZ.WI.Y.0017.200928T0600Z-200928T0800Z/ Western El Paso County- Including the cities of Downtown El Paso, West El Paso, and Upper Valley 727 PM MDT Sun Sep 27 2020 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM MDT MONDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 10 AM MDT MONDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 45 mph expected. Stronger winds gusts up to 60 mph will occur along the western slopes of area mountains. Blowing dust is possible too. * WHERE...West slopes of the Franklin Mountains, including portions of West El Paso. * WHEN...For the High Wind Warning, from 2 AM to 10 AM MDT Monday. For the Wind Advisory, from midnight tonight to 2 AM MDT Monday. * ADDITIONAL DETAILS...Expect the strongest winds to occur generally between 2 AM and 7 AM on Monday morning. Gusty winds will blow around unsecured objects, and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ417-TXZ420-422-281600- /O.CON.KEPZ.HW.W.0004.200928T0800Z-200928T1600Z/ /O.CON.KEPZ.WI.Y.0017.200928T0600Z-200928T0800Z/ Otero Mesa-Northern Hudspeth Highlands/Hueco Mountains- Southern Hudspeth Highlands- Including the cities of Crow Flats, Hueco Tanks, Loma Linda, and Sierra Blanca 727 PM MDT Sun Sep 27 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM MDT MONDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM MDT MONDAY... * WHAT...Northeast winds will increase to 25 to 30 mph with gusts up to 45 mph after midnight. A couple hours later, winds strengthen to 35 to 45 mph with gusts up to 50 to 55 mph. The strongest winds will occur along the western slopes of area mountains, including the Hueco Mountains. Blowing dust is also expected. * WHERE...Portions of Hudspeth County, the Otero Mesa, far east El Paso County, and the Hueco Mountains. * WHEN...The wind advisory begins at midnight tonight. At 2 AM MDT it is upgraded to a warning, which will last through 10 AM MDT Monday. * ADDITIONAL DETAILS...Expect the strongest winds to occur generally between 2 AM and 7 AM Monday. Gusty winds will blow around unsecured objects, and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ411-412-414-281600- /O.EXA.KEPZ.WI.Y.0017.200928T0600Z-200928T1600Z/ Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Mescalero, Timberon, and Mountain Park 727 PM MDT Sun Sep 27 2020 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT MONDAY... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph expected. Stronger winds gusts will occur along the western slopes of area mountains. Blowing dust is also expected. * WHERE...Southern Dona Ana County including Las Cruces, the northern half of the Tularosa Basin and the west slopes of the Sacramento Mountains. * WHEN...From midnight tonight to 10 AM MDT Monday. * ADDITIONAL DETAILS...Expect the strongest winds to occur generally between 2 AM and 7 AM on Monday. Gusty winds will blow around unsecured objects and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ413-TXZ419-421-423-424-281600- /O.CON.KEPZ.WI.Y.0017.200928T0600Z-200928T1600Z/ Southern Tularosa Basin-Eastern/Central El Paso County-Salt Basin- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, East and Northeast El Paso, Socorro, Fort Bliss, Cornudas, Dell City, Salt Flat, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 727 PM MDT Sun Sep 27 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT MONDAY... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph expected. Blowing dust is also expected. * WHERE...Portions of Hudspeth County, the southern half of the Tularosa Basin, and most of El Paso county. * WHEN...From midnight tonight to 10 AM MDT Monday. * ADDITIONAL DETAILS...Expect the strongest winds to occur generally between 2 AM and 7 AM on Monday. Gusty winds will blow around unsecured objects and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can create hazardous driving conditions, especially for high profile vehicles. Use extra caution while driving. Be sure to secure loose outdoor objects. Blowing dust will also be likely and may impact travel. If you encounter reduced visibility while driving, either slow your speed to match the conditions or pull completely off of the road, take your foot off the brakes and turn off your lights, and wait for conditions to improve. && $$ Crespo
484 WWUS74 KEPZ 281504 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 904 AM MDT Mon Sep 28 2020 NMZ417-TXZ418-420-422-281615- /O.CON.KEPZ.HW.W.0004.000000T0000Z-200928T1600Z/ Otero Mesa-Western El Paso County- Northern Hudspeth Highlands/Hueco Mountains- Southern Hudspeth Highlands- Including the cities of Crow Flats, Downtown El Paso, West El Paso, Upper Valley, Hueco Tanks, Loma Linda, and Sierra Blanca 904 AM MDT Mon Sep 28 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT... NE winds are 35 to 45 mph with gusts up to 50 to 55 mph. The strongest winds will occur along the western slopes of area mountains, including the Hueco Mountains. Blowing dust is also expected. * WHERE...Portions of Hudspeth County, the Otero Mesa, far east El Paso County, and the Hueco Mountains. * WHEN...Now through 10 AM MDT Monday. * ADDITIONAL DETAILS... Gusty winds will blow around unsecured objects, and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ404-405-282000- /O.EXB.KEPZ.WI.Y.0017.000000T0000Z-200928T2000Z/ Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Including the cities of Lordsburg, Red Rock, Virden, Antelope Wells, Animas, and Hachita 904 AM MDT Mon Sep 28 2020 ...WIND ADVISORY IN EFFECT UNTIL 2 PM MDT THIS AFTERNOON... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph expected. Stronger winds gusts will occur along the western slopes of area mountains. Blowing dust is lingering, and dropping visibilities to 7SM in some areas. Visibilities are expected to remain at or above 5SM around I-10 at this time. Visibilities could drop on the west to northwest side of Lordsburg Playa. * WHERE...The lowlands of Hidalgo county, including the southwestern lowlands of Grant County. * WHEN...Now until 2 PM MDT this afternoon. * ADDITIONAL DETAILS...Gusty winds will blow around unsecured objects and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ411>414-TXZ419-421-423-424-281615- /O.CON.KEPZ.WI.Y.0017.000000T0000Z-200928T1600Z/ Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County-Salt Basin- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, East and Northeast El Paso, Socorro, Fort Bliss, Cornudas, Dell City, Salt Flat, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 904 AM MDT Mon Sep 28 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... * WHAT...Northeast winds 30 to 35 mph with gusts up to 50 mph expected. Blowing dust is also expected. * WHERE...Portions of Hudspeth County, the southern half of the Tularosa Basin, and most of El Paso county. * WHEN...Now until 10 AM MDT Monday. * ADDITIONAL DETAILS...Gusty winds will blow around unsecured objects and could also knock down tree limbs. Additionally, these strong winds will create areas of blowing dust with reductions in visibility possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 30 mph are expected. Winds this strong can create hazardous driving conditions, especially for high profile vehicles. Use extra caution while driving. Be sure to secure loose outdoor objects. Blowing dust will also be likely and may impact travel. If you encounter reduced visibility while driving, either slow your speed to match the conditions or pull completely off of the road, take your foot off the brakes and turn off your lights, and wait for conditions to improve. && $$ Dhuyvetter
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Sep 27, 12:23 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, Sep 27, 12:23 PM MDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
1223 PM MDT Sun Sep 27 2020
.AVIATION...SKC-FEW250 through the period. A strong backdoor cold
front pushes westward from the plains after 06Z. Strongest winds
will be at KELP from 08Z through 12Z, with winds NE 25 kts
gusting to 30 kts, even stronger east of ELP and along western
slopes of the Franklin Mtns/Hueco Mtns/Organ Mtns after 08Z. There
is an airport weather warning for KELP during this time. Some
visibilities 3-5 miles in BLDU also possible. Winds elsewhere will
be NE 15-20kts with gusts up to 25kts. Winds will begin to calm
down after 16Z.
&&
ED
.PREV DISCUSSION...405 AM MDT Sun Sep 27 2020...
.SYNOPSIS...
Another round of record hot temperatures is expected today, but
change is coming for the Borderland in the form of a strong
backdoor cold front Sunday night into Monday morning. The main
impact from this front will be the strong winds and blowing dust,
particularly in Hudspeth, El Paso, and southern Otero Counties
where a Wind Advisory has been issued for the likelihood of wind
gusts up to 50mph. Western slopes of the Franklin, Organ, and
Hueco Mountains will see even stronger winds, which includes west
El Paso and far eastern Las Cruces. Additionally, temperatures
will tumble by at least 20 degrees on Monday with highs topping
out in the mid 70s. The higher terrain of the Sacramento Mountains
is forecast to drop below freezing Tuesday morning. Beyond the
front, our area falls back into a benign, dry, and warmer weather
pattern.
&&
.DISCUSSION...
.SHORT TERM...Today and Tonight...
The pattern begins to amplify today with a strong upper trough
deepening into the central plains and an upper high building over
the west coast. The surface trough which increased westerly breezes
Saturday will be centered further south today resulting in northwest
winds. The tightest gradients will be west of the Rio Grande,
especially along and west of the divide where winds should be
strongest. Add in the low humidity and your fire danger escalates in
that area. Also, in this prolonged dry spell it won't take much to
cause some blowing dust in the playa west of Lordsburg. Meanwhile H5
heights will be a little lower under northwest flow so our max temps
should drop a degree or two, but many records will still be tied or
broken. And then there's the big change tonight, which our amazingly
intelligent long term forecaster will discuss...
&&
.LONG TERM...Monday Morning through Sunday...
The long term period starts off right as the strong backdoor cold
front is barreling its way through the Borderland. The front looks
to be entering the Sacramento Mountains and southeastern Otero
County by midnight Monday morning, which will cause a dramatic
wind shift from the northeast along with a jump in wind speeds.
The frontal boundary will then push through the El Paso area
around 1-2am, then all the way to the Arizona border by daybreak.
Along this boundary, wind speeds will greatly increase,
particularly across southern Otero, Hudspeth, and El Paso
Counties. These locations will be the ones to see the strongest
winds of the event with most of it occurring overnight into the
early morning hours. 850mb winds on both the GFS and the NAM are
pushing 50kts along the El Paso/Hudspeth border, with 30-40kts
elsewhere in the noted area. Down at the surface, that'll likely
translate to 30-40mph with gusts up to 55mph possible. Thus, a
Wind Advisory has been issued beginning at midnight tonight and
lasting through 10am Monday. Western slopes of area mountains
(Franklins, Organs, and Huecos) will see even stronger winds gusts
due to downsloping...this includes locations such as west El
Paso, Hueco Tanks, and perhaps far eastern Las Cruces. A High Wind
Warning isn't totally out of the question for these areas.
Blowing dust will also accompany the push of strong winds.
The strong winds will continue to spread across the rest of the
CWA as the front pushes west. Models have been persistent with
keeping the breezy to windy conditions confined south of the I-10
corridor in New Mexico due to a not-as-tight pressure gradient
over central/northern areas. They also indicate a secondary area
of more elevated winds occurring near Lordsburg in the mid to
late morning. Think east to southeast winds out there will be
around 20-25mph with higher gusts--this is slightly below Wind
Advisory criteria, so I didn't include them in the product as of
this issuance. The surface pressure gradient looks to remain tight
over the western half of the CWA into the early afternoon hours,
with eastern locations starting to ease up (but still be slightly
breezy) by mid-day. There may still be pockets of elevated winds
Monday night, but speeds should greatly diminish by nightfall.
The other major impact from this front will be the drop in
temperatures. With Sunday being in the mid to upper 90s, Monday
will bring a 20-25 degree drop in high temperatures as cooler air
spills in behind the front. With highs in the lower to mid 70s
Monday afternoon, this would put the Borderland roughly 10-15
degrees below normal for the end of September. While it'll be nice
to have a real taste of Fall for a day, the more serious concern
will be the threat for cold low temperatures overnight in the
higher terrain. With extremely dry air in place, dewpoints will
fall into the upper 20s to lower 30s. That in combination with the
colder air settling in will allow low temperatures to drop below
freezing Tuesday morning (for sure) in the higher elevations of
the Sacramento Mountains. Monday morning may also be of note in
the highest locations since the front will pass through early
enough to allow for low to plummet. Parts of the Gila region may
also see freezing readings Tuesday morning, though it might be a
bit more borderline due to the tighter pressure gradient
persisting. The issuance of a Freeze Warning for the Sacs is quite
probable -- the end of September is the average date of the first
freeze in the highest elevations. Temperatures will start to
gradually warm back up on Tuesday with most locations topping out
in the upper 70s. There may still be some lingering gusts along
the Arizona border throughout the day.
Beyond the excitement of Monday and Tuesday, the area will fall
back into a benign, persistent, and rather boring weather
pattern. Upper level ridging will remain in place over most of the
western half of US as the mega trough across the other half
continues to exit to the east. Each day will bring similar
conditions with highs in the mid to upper 80s, mostly sunny skies,
and generally light winds. The GFS tries to skirt a much weaker
backdoor front by the eastern edge of the CWA Thursday night into
Friday, but the most it should bring is a slight wind shift. The
area of high pressure will shift to the south directly over us by
the weekend as an upper low develops off the California coast.
Even though the ridge should weaken just a bit as it moves south,
with it centered directly overhead, temperatures may try to
approach 90 degrees once again. Maybe some time soon we can
actually have a longer visit from Mr/Mrs Fall. Maybe they can
eventually bring us a slither of hope for some rainfall.
&&
.FIRE WEATHER...
A surface low will be located further south over far west Texas
today, resulting in northwest winds. The strongest winds should be
west of the divide at 15 to 25 mph with gusts to 30 mph. Considering
this along with minimum RH values at 10 to 15% and near record heat
a Red Flag Warning is in effect for the afternoon hours in FW Zone
111.
A strong trough moving southward through the plains will push a
strong cold front westward across the area overnight into early
tomorrow. This will bring much cooler temperatures and gusty
northeast winds which will be strong at times along western slopes
and through channeled areas. Thus RH values will increase with the
lower temperatures and end the critical fire conditions.
From Tuesday into the weekend winds will be light, temperatures
warming to normal or a little above, and minimum RH values around 15
to 20%.
&&
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 57 74 50 79 / 0 0 0 0
Sierra Blanca 52 69 46 76 / 0 0 0 0
Las Cruces 53 72 47 75 / 0 0 0 0
Alamogordo 52 73 46 77 / 0 0 0 0
Cloudcroft 31 52 31 59 / 0 0 0 0
Truth or Consequences 54 72 49 77 / 0 0 0 0
Silver City 52 71 46 74 / 0 0 0 0
Deming 55 73 47 78 / 0 0 0 0
Lordsburg 56 77 51 80 / 0 0 0 0
West El Paso Metro 60 74 54 80 / 0 0 0 0
Dell City 53 72 44 79 / 0 0 0 0
Fort Hancock 59 75 51 83 / 0 0 0 0
Loma Linda 53 68 49 73 / 0 0 0 0
Fabens 59 74 51 80 / 0 0 0 0
Santa Teresa 56 74 49 78 / 0 0 0 0
White Sands HQ 55 73 51 77 / 0 0 0 0
Jornada Range 53 74 48 77 / 0 0 0 0
Hatch 54 75 47 77 / 0 0 0 0
Columbus 57 75 50 80 / 0 0 0 0
Orogrande 54 72 47 77 / 0 0 0 0
Mayhill 37 57 36 70 / 10 0 0 0
Mescalero 36 61 35 69 / 0 0 0 0
Timberon 36 59 34 67 / 0 0 0 0
Winston 40 68 36 73 / 0 0 0 0
Hillsboro 49 72 44 77 / 0 0 0 0
Spaceport 53 73 47 76 / 0 0 0 0
Lake Roberts 45 73 39 75 / 0 0 0 0
Hurley 51 72 44 75 / 0 0 0 0
Cliff 53 79 48 82 / 0 0 0 0
Mule Creek 53 78 47 79 / 0 0 0 0
Faywood 52 72 46 74 / 0 0 0 0
Animas 55 78 49 82 / 0 0 0 0
Hachita 54 75 47 80 / 0 0 0 0
Antelope Wells 54 76 48 81 / 0 0 0 0
Cloverdale 54 74 49 78 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning until 6 PM MDT this evening for NMZ111.
Wind Advisory from midnight tonight to 10 AM MDT Monday for
NMZ413-417.
TX...Wind Advisory from midnight tonight to 10 AM MDT Monday for
TXZ418>424.
&&
31-Dhuyvetter/99/99Hazardous weather outlook, Sep 27, 11:11 AM MDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 1111 AM MDT Sun Sep 27 2020 NMZ413>417-TXZ418>424-281715- Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 1111 AM MDT Sun Sep 27 2020 This Hazardous Weather Outlook is for portions of south central New Mexico and southwest Texas. .DAY ONE...This Afternoon and Tonight.. A cold front will be moving through the region Sunday night into Monday which will bring gusty east to northeast winds which could be 45 mph or higher, especially on western mountain slopes. Fog could roll in on the east slopes of the Sacramento Mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday Freezing overnight temperatures in the Sacramento Mountains overnight Monday into early Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. ED
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 3:54 AM MDT | Wind Advisory | EPZ | El Paso, Hudspeth | 34 hr |
Nearby
High Wind Warnings in Texas, 2020High Wind Warnings in New Mexico, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.